# SDR CALA0000413

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 48,460 hours, 22,600 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO DROP THE TAIL CONE USING INTERIOR AND EXTERIOR RELEASE HANDLES EXCEEDED 35 POUNDS.  THE TAIL CONE RELEASE SYSTEM CABLES WERE ADJUSTED IAW MM 53-53-00.
